Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 830413, 10 pages
http://dx.doi.org/10.1155/2014/830413
Research Article

On Construction of Solutions of Evolutionary Nonlinear Schrödinger Equation

SunEdison, 501 Pearl Drive, St. Peters, MO 63376, USA

Received 1 May 2014; Accepted 30 June 2014; Published 7 October 2014

Academic Editor: Nikolai A. Kudryashov

Copyright © 2014 Andrey Melnikov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Andrey Melnikov, “On Construction of Solutions of Evolutionary Nonlinear Schrödinger Equation,” International Journal of Partial Differential Equations, vol. 2014, Article ID 830413, 10 pages, 2014. doi:10.1155/2014/830413